# SDR SWAA2022112976118

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 62,240 hours, 36,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 16; 19 RH SIDE & AFT ENTRY DOOR EMERGENCY LIGHTS INOP / [01] REMOVED & REPLACED BATTERY PACK & POWER SUPPLY EQP #1672 IAW AMM 33-51-06. OPS CHECK GOOD
